# SDR CALA2025100909830

- Difficulty date: September 20, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 98,548 hours, 23,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 149N755095
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS FOUND ON LT WHEEL WELL DOOR SEAL SUPPORT CHANNEL BS 1060, LBL 50.    REMOVED AND REPLACED 149N7550-95 VIA T25/831393 IAW SRM 51-40-02 -0G-1 RESTORED SURFACE PROTECTION  IAW SRM 51-20-01-0G AND AMM 5 1-21-15.
